Born: July 8, 1940
B.S. from Xavier University of Louisiana in 1962
Ph. D. from the University of Miami (1968)
Professor of Mathematics at San Jose State University
personal or universal URL:
- Weddington, Donald Preaffine semigroups and convex matrix semigroups, Journal of Linear and Multilinear Algebra, 31 (1992) 193-216.
- Weddington, Donald Some conditions under which a continuous semigroup morphism is strongly differentiable, Semigroup Forum, 36 (1987), 371-373.
- Weddington, Donald On k-spaces, Proc. of the American Math. Soc., 22 (1969), 193-216.
- Weddington, Donald Products of k'-spaces, Proceedings of the American Mathematical Society, 22 (1969).
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained
Scott W. Williams
Professor of Mathematics